# SDR FDEA201009203562

- Difficulty date: September 20, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 19,337 hours, 10,429 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Depressor
- Part number: A5377146021200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT LOWER DOOR SILL AREA; SEAL DEPRESSOR IS CORRODED ABOVE THE NR1 ECCENTRIC BOLT FITTING ASSY.  REMOVED FWD CARGO DOOR LOWER SEAL DEPRESSOR IAW SRM 51-40-21, PARA 5, PG 1 AND SRM 51-72-10.  INSTALLED IAW SRM 51-40-21, PARA 5, PG 1 AND SRM 51-77-10.
